# SDR CA150831003

- Difficulty date: August 29, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Airbus A321-211
- Aircraft time: 46,402 hours
- Engine: Cfmint CFM565B3P
- System (JASC): 3830 · Waste Disposal System
- Part: Controller
- Part number: 14404010
- Condition: Failed
- Location: Vacuum System
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) ONE OF THE LAVATORIES OVERFLOWED WITH SOME EXCESS FLOWING INTO THE CABIN. SEVERAL PASSENGERS FELT ILL DUE TO THE PRESENT ODOR. THE FLIGHT WAS MET BY A TEAM OF AGENTS UPON LANDING.  RESOLUTION VACUUM GEN RESET.  VACUUM SYS CONTROLLER REPLACED AND CHECKED SERVICE IAW AMM 38-31-34 PB 401.
